# SDR SWAA2021031150603

- Difficulty date: February 22, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N7745A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33933
- Aircraft time: 43,931 hours, 22,252 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Barrier
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT STA 663 VAPOR BARRIER HAS MULTIPLE CRACKS / PERFORMED REPAIR ON LT VAPOR BARRIER STA 663 AS PER B737-700 SRM 51-70-04-2R-10 REPAIR 10. PERFORMED TAP-TEST ON REPAIR 10 DELAMINATION FOUND AS PER B737 NDTM 51-05-01 PART 1. STEP 5
